Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sweating caused by Nardil, anything to prevent

Posted by Declan on November 4, 2006, at 18:27:51

In reply to Re: Sweating caused by Nardil, anything to prevent gardenergirl, posted by ed_uk on November 4, 2006, at 14:24:25

Methadone is frightful for sweating, especially for men. My sweat had a sour sick smell. I never knew if it was my body trying to get rid of the (for want of a better word) toxins, or whether my temperature balance had been upset.
Many drugs increase sweating, but few decrease it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[700395]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Declan thread:699758
URL: http://www.dr-bob.org/babble/20061104/msgs/700395.html